Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 932014, 9 pages
http://dx.doi.org/10.1155/2012/932014
Research Article

The Dual of Generalized Fuzzy Subspaces

School of Mathematical Sciences, University of Jinan, Shandong, Jinan 250022, China

Received 24 February 2012; Revised 12 May 2012; Accepted 23 June 2012

Academic Editor: Bernard Geurts

Copyright © 2012 Wenjuan Chen and Yanyong Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define the dual of generalized fuzzy subspaces first. These concepts generalize the dual of fuzzy subspaces. And then we investigate the double dual of generalized fuzzy subspaces.